MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 LGX MS PUMP; PROSTHESIS, PENIS, INFLATABLE

BOSTON SCIENTIFIC CORPORATION AMS 700 LGX MS PUMP; PROSTHESIS, PENIS, INFLATABLE
Model Number 72404302
Medical Device Problem Codes Inflation Problem (1310); Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient presented with an inability to inflate their inflatable penile prosthesis ipp device after three years of use.The patient alleges that when trying to activate it, the device will not fill when pressing the filling pump, it is very hard and does not send the liquid.The physician suspected during a revision appointment that the patient was having difficulty manipulating the pump due to a mechanical issue related to the pump, leading to the inability to inflate the device.Patient next appointment for revision would be scheduled in the operating room for explantation of the device and implantation of a new one.The patient currently has the device implanted, and it has not been changed or removed.The next course of action is to remove the device and implant a new one.There were no patient complications.
 
Additional Manufacturer Narrative
Correction to field c2 d10: concomitant product therapy.
 
Event or Problem Description
It was reported that the patient presented with an inability to inflate their inflatable penile prosthesis (ipp) device after three years of use.The patient alleges that when trying to activate it, the device will not fill when pressing the filling pump; it is very hard and does not send the liquid.The physician suspected during a revision appointment that the patient was having difficulty manipulating the pump due to a mechanical issue related to the pump, leading to the inability to inflate the device.Patient next appointment for revision would be scheduled in the operating room for explantation of the device and implantation of a new one.The patient currently has the device implanted, and it hasn't been changed or removed.The next course of action is to remove the device and implant a new one.There were no patient complications.
 
Event or Problem Description
It was reported that the patient presented with an inability to inflate their inflatable penile prosthesis ipp device after three years of use.The patient alleged that when trying to activate it, the device would not fill when pressing the filling pump; it was very hard and did not send the liquid.During a revision appointment, the physician suspected that the patient was having difficulty manipulating the pump due to a mechanical issue, leading to the inability to inflate the device.A revision surgery was performed in which the physician confirmed that the device would not fill when pressing the filling pump.No additional information was provided.
 
Additional Manufacturer Narrative
Udi field (d4) concomitant product udi for reservoir is (b)(4).
 
Additional Manufacturer Narrative
Udi field (d4) concomitant product udi for reservoir is (b)(4).
 
Event or Problem Description
It was reported that the patient presented with an inability to inflate their inflatable penile prosthesis device after three years of use.The patient alleged that when trying to activate it, the device would not fill when pressing the filling pump; it was very hard and did not send the liquid.During a revision appointment, the physician suspected that the patient was having difficulty manipulating the pump due to a mechanical issue, leading to the inability to inflate the device.A revision surgery was performed in which the physician confirmed that the pump would not fill when pressing the filling pump.The device was explanted and replaced.There were no patient complications.

Brand Name
AMS 700 LGX MS PUMP
Common Device Name
PROSTHESIS, PENIS, INFLATABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key21547430
Report Number2124215-2025-14023
Device Sequence Number7642943
Product Code JCW
UDI-Device Identifier00878953005737
UDI-Public(01)00878953005737(17)251214(10)1000502335
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 06/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/14/2025
Device Model Number72404302
Device Catalogue Number72404302
Device Lot Number1000502335
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2025
Supplement Date Received by Manufacturer03/07/2025
04/15/2025
05/12/2025
Initial Report FDA Received Date03/07/2025
Supplement Report FDA Received Date03/10/2025
05/13/2025
06/10/2025
Date Device Manufactured12/15/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
RESERVOIR LOT 1000510442, UPN 72018201; RESERVOIR LOT 1000510442, UPN 72018201; RESERVOIR LOT 1000510442, UPN 72018201
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age59 YR
Patient SexMale